Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 28 found articles
 
 
  Geometry-Preserving Numerical Methods for Physical Systems with Finite-Dimensional Lie Algebras
 
 
Title: Geometry-Preserving Numerical Methods for Physical Systems with Finite-Dimensional Lie Algebras
Author: Blanco, L.
Jiménez, F.
de Lucas, J.
Sardón, C.
Appeared in: Journal of nonlinear science
Paging: Volume 34 () nr. 1 pages xx
Year: 2023-12-23
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 28 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands